# SDR KY7A20140411001

- Difficulty date: April 11, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N9993R
- Make and model: Piper PA-31-350
- Aircraft serial: 318052029
- Aircraft time: 13,682 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Centering Cam
- Part number: 5520102
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PILOT REPORTED THAT NOSE GEAR WOULD NOT EXTEND VIA NORMAL EXTENSION PROCEDURES. EMERGENCY EXTENSION PROCEDURE USED TO EXTEND MLG.  MX FOUND NOSE GEAR CENTERING CAM WORN & THEREFORE NOSE GEAR WAS NOT CENTERING DURING RETRACTION & BINDING IN WW.  CAM WAS REPLACED & SYS FUNCTIONED NORMALLY.
